Berezin Number, Grüss-Type Inequalities and Their Applications


YAMANCI U. , TUNÇ R., GÜRDAL M.

Bulletin of the Malaysian Mathematical Sciences Society, vol.43, pp.2287-2296, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43
  • Publication Date: 2020
  • Doi Number: 10.1007/s40840-019-00804-x
  • Title of Journal : Bulletin of the Malaysian Mathematical Sciences Society
  • Page Numbers: pp.2287-2296
  • Keywords: Berezin number, Berezin symbol, Selfadjoint operators, Gruss inequality, KERNEL HILBERT-SPACE, NUMERICAL RADIUS, OPERATORS

Abstract

In this paper, we study the Berezin number inequalities by using the transform C alpha,beta on reproducing kernel Hilbert spaces (RKHS). Moreover, we give Gruss-type inequalities for selfadjoint operators in RKHS.